# SDR AALA201704259041

- Difficulty date: March 6, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 49,008 hours, 28,357 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347210420490
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE FLOORBEAM UPPER SURFACE AT LAVATORY E MOUNT HOLE, FRAME 66, RBL 52.  REPLACED THE FLOORBEAM IAW SRM 51-42-11 AND DRAWING D5347219021.
